# SDR REXA2018030200215

- Difficulty date: March 2, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 25,287 hours, 16,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: CC670517371
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING PANEL UNDER JB6 IS CRACKED ON ALL FOUR CORNERS.  REPLACED THE MOUNTING PANEL IAW SRM 51-42-06. BOND CHECKED WITHIN LIMITS IAW AMM 51-80-00.
